0141 781 6600
Beechams Powders
Beechams
10s 6 CASE
1393202
110 550
£2.99 26.5%
26.5%
 
Beechams Powders
Beechams
10s 6 CASE
1393202
110 550
£2.99 26.5%
Detail Information
Beechams Drink Sachets, Cold & Flu Relief, Aspirin & Caffeine, 10s

Containing aspirin and caffeine, our individual Beechams Powders sachets provide effective relief from cold and flu symptoms.

Provides relief from the follow symptoms:
- aches and pains
- feverishness
- headache
- sore throat
Provides relief from mild to moderate pain such as:
- migraine
- neuralgia
- toothache
- rheumatic pain

Caffeine is present as a mild stimulant

Always Read the Label
1. Our original way to tackle cold and flu symptoms
2. Containing aspirin and caffeine, powders provides effective relief from cold and flu symptoms in individual powder sachets
3. The symptomatic relief of influenza, feverishness, chills and colds
4. The relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, rheumatic pain and muscular aches and pains
5. For cold and flu relief. Always read the label.

  • Each powder contains: Aspirin 600 mg, Caffeine 50 mg. Also contains sodium and lactose. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Please read enclosed leaflet carefully before taking this medicine. Mix the powder with a little water and stir before drinking. Adults and children aged 16 years and over: One sachet to be taken every three to four hours as required. Do not take more than six powders in any 24 hour period. Elderly patients should consult their doctor before taking this product as they are more prone to side effects. Do not use for more than 10 days for pain relief (or more than 3 days for fever). If you do not get better talk to your doctor.
3 years shelf life. Store below 25°C in a dry place.
  • Advisory: 16  Years
Company Name

Haleon

Manufacturer Address
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Return To
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.